# SDR ASOA20131017252

- Difficulty date: October 17, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 29,914 hours, 16,766 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 14525669001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  FRAME 75 TO VERTICAL STABILIZER FITTING WAS FOUND CORRODED.  MAINTENANCE REMOVED THE CORROSION AND REPAIRED THE FITTING IAW EC 5310-01317.  ACFT APPROVED FOR RETURN TO SERVICE.
